The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1328 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 6, 1989, pp. 537–555
DOI: 10.4171/ZAA/373

Published online: 1989-12-31

Zur Regularisierung des Systems, bestehend aus den Reynolds-Gleichungen und dem $k-\varepsilon$-Modell der Turbulenz

Reinhard Kluge

We consider a system of nonlinear partial differential equations consisting of the Reynolds equations and of the $k-\varepsilon$ model of turbulence in the three-dimensional stationary case for the heat and mass transfer in incompressible viscous flows. For regularizations of this system we prove the existence of weak solutions. In this connection we use a new existence result for nonlinear variational inequalities.

No keywords available for this article.

Kluge Reinhard: Zur Regularisierung des Systems, bestehend aus den Reynolds-Gleichungen und dem $k-\varepsilon$-Modell der Turbulenz. Z. Anal. Anwend. 8 (1989), 537-555. doi: 10.4171/ZAA/373